# SDR HEEA073597

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 7600 · Engine Controls
- Part: Actuator
- Part number: 206062721103
- Part serial: 151
- Condition: Inoperative
- Location: Engine Controls
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPREAD WILL NOT WORK.
